# SDR REXA97174

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 071128326
- Condition: Inoperative
- Location: Nr 1 Nav
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS NR 1 NAV RADIO INOP.  REMOVED AND REPLACED NAV CONTROL UNIT AND NAV RECEIVER.  (M)
